Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Aramova, Annetta
Crona, Kristina
and
Negri, Emanuela De
2000.
Bigeneric initial ideals, diagonal subalgebras and bigraded Hilbert functions.
Journal of Pure and Applied Algebra,
Vol. 150,
Issue. 3,
p.
215.
Smith, Gregory G.
2001.
Irreducible components of characteristic varieties.
Journal of Pure and Applied Algebra,
Vol. 165,
Issue. 3,
p.
291.
Bruns, Winfried
and
Gubeladze, Joseph
2001.
Polytopal linear retractions.
Transactions of the American Mathematical Society,
Vol. 354,
Issue. 1,
p.
179.
Frankild, Anders
and
Jørgensen, Peter
2002.
Foxby equivalence, complete modules, and torsion modules.
Journal of Pure and Applied Algebra,
Vol. 174,
Issue. 2,
p.
135.
Herzog, Jürgen
2003.
Advances in Algebra and Geometry.
p.
25.
Yoshino, Yuji
2003.
Commutative Algebra, Singularities and Computer Algebra.
p.
255.
Migliore, J.
and
Nagel, U.
2003.
Reduced arithmetically Gorenstein schemes and simplicial polytopes with maximal Betti numbers.
Advances in Mathematics,
Vol. 180,
Issue. 1,
p.
1.
Jayanthan, A. V.
and
Verma, J. K.
2003.
Advances in Algebra and Geometry.
p.
39.
TAKAHASHI, Ryo
2004.
Upper Complete Intersection Dimension Relative to a Local Homomorphism.
Tokyo Journal of Mathematics,
Vol. 27,
Issue. 1,
Wiebe, Attila
2004.
The Lefschetz Property for Componentwise Linear Ideals and Gotzmann Ideals.
Communications in Algebra,
Vol. 32,
Issue. 12,
p.
4601.
Zheng, Xinxian
2004.
Resolutions of Facet Ideals.
Communications in Algebra,
Vol. 32,
Issue. 6,
p.
2301.
Sabourin, S.
2004.
Generalized k-configurations and their minimal free resolutions.
Journal of Pure and Applied Algebra,
Vol. 191,
Issue. 1-2,
p.
181.
Sazeedeh, Reza
2004.
Gorenstein Injective Dimension and Dual Auslander–Bridger Formula.
Communications in Algebra,
Vol. 32,
Issue. 10,
p.
3843.
Brun, Morten
and
Römer, Tim
2004.
Betti Numbers of ℤn-Graded Modules.
Communications in Algebra,
Vol. 32,
Issue. 12,
p.
4589.
Faridi, Sara
2004.
Simplicial trees are sequentially Cohen–Macaulay.
Journal of Pure and Applied Algebra,
Vol. 190,
Issue. 1-3,
p.
121.
Jayanthan, A. V.
Singh, Balwant
and
Verma, J. K.
2004.
Hilbert Coefficients and Depths of Form Rings.
Communications in Algebra,
Vol. 32,
Issue. 4,
p.
1445.
Brenner, Holger
2005.
A linear bound for Frobenius powers and an inclusion bound for tight closure.
Michigan Mathematical Journal,
Vol. 53,
Issue. 3,
Gitler, Isidoro
Valencia, Carlos
and
Villarreal, Rafael H.
2005.
A note on the Rees algebra of a bipartite graph.
Journal of Pure and Applied Algebra,
Vol. 201,
Issue. 1-3,
p.
17.
Faridi, Sara
2005.
Cohen–Macaulay properties of square-free monomial ideals.
Journal of Combinatorial Theory, Series A,
Vol. 109,
Issue. 2,
p.
299.
Avramov, Luchezar L.
Buchweitz, Ragnar-Olaf
and
Şega, Liana M.
2005.
Extensions of a dualizing complex by its ring: commutative versions of a conjecture of Tachikawa.
Journal of Pure and Applied Algebra,
Vol. 201,
Issue. 1-3,
p.
218.